# SDR DALA2020090982997

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 76,122 hours, 14,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOWER LOBE CREW REST EMERGERGY LIGHTS FAIL SERVICE CHECK TEST. MAINTENANCE FOUND PIN #8 PUSHED BACK IN CONNECTOR P1 ON BATTERY POWER SUPPLY BS-7001. RESEATED SAME. LLCR EMERGENCY LIGHTS SYSTEM OPERATION IS NORMAL.
